Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 3, Pages 497-501

Some classes of alpha-quasi-convex functions

Mathematics Department, College of Science Education for Girls, Sitteen Road, Malaz, Riyadh, Saudi Arabia

Received 13 April 1985; Revised 30 May 1986

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalida Inayat Noor, “Some classes of alpha-quasi-convex functions,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 3, pp. 497-501, 1988.